# SDR GAIA99110A

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2508 - IND-GEG - ON FINAL APPROACH, HAD TO CYCLE ITS GEAR FOUR TIMES IN ORDER TO GET A NOSE GEAR DOWN AND LOCKED INDICATION.  THE AIRCRAFT LANDED SAFELY IN GEG WITHOUT FURTHER PROBLEMS.  MAINTENANCE FERRIED THE AIRCRAFT, GEAR DOWN TO SEA WHERE JACKS WERE AVAILABLE FOR TROUBLESHOOTING.  FOUND CHAFFED WIRE IN THE CONDUIT THAT CONNECTS THE NLG LOCK SWITCH TO THE TERMINAL STRIP IN NOSE WHEEL WELL.  REPLACED ENTIRE WIRE.  ALSO, REPLACED THE NLG LOCK SWITCH, NLG POSITION SWITCH, AND THE LANDING GEAR ACCESSORY UNIT FOR PRECAUTIONARY PURPOSES.  PERFORMED AN EXTENSION AND RETRACTION TEST, AND SYSTEM OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
